# SDR SWIA202081751817

- Difficulty date: August 1, 2020
- Submitted: August 17, 2020
- Operation: Air carrier
- Aircraft: N174SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000517
- Aircraft time: 14,533 hours, 7,714 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Frames 12-14
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED FWD R/H SILL BETWEEN FRAMES 12-14   (C-CHECK) RO 8/14/2020    REMOVED AND REPLACED OUT OF LIMITS RH SILL FR12-14 WITH NEW SILL AS REQUIRED REF EMB 175 SRM
